# SDR AALA20160909002

- Difficulty date: September 9, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 48,200 hours, 19,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 430-450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A DENT IN THE RT FUSELAGE SKIN ON THE FORWARD EDGE OF THE FORWARD CARGO DOOR CUTOUT, ABOVE STRINGER 23R. THE DENT WAS MEASURED TO BE 2 X 0.75 X 0.25D. INTERIM REPAIR ACCOMPISHED PER EA. COMPLETED TRIPLE DOUBLER REPAIR TO RIGHT HAND FORWARD CARGO DOOR OPENING IAW SRM 53-00-01-2R-24. AIRCRAFT IN BASE MAINTENANCE.
